# SDR 2001UALA00718

- Difficulty date: May 7, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 39,736 hours, 6,368 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, Y
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE CONFIRMED FUEL LEAK. DIVERTED SDF.
